# SDR DALA201904302755

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1420- 1440 BETWEEN 530 & 529R.   STARTED REMOVING INTERCOSTAL ASSY. REMOVED WEB FROM STA 1420 TO 1440 BETWEEN S29-30R. NEW WEB FABBED ON REPAIR ORDER. STARTED TO DRILL NEW INTERCOSTAL/WEB. TRIMMED TO FIT PER SAMPLE & DRAWING. ASSEMBLED INTERCOSTAL INSTALLED PER. B757-300 SRM. (1047150)
